MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COMET; TRANSDUCER, PRESSURE, CATHETER TIP

BOSTON SCIENTIFIC CORPORATION COMET; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number 8900
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device returned to manufacturer: the comet pressure guidewire was returned and analysis was completed.The investigation noted that the shaft showed damage in the form of one kink.The kink was located 177cm from the tip of the device.The shaft also showed peeled coating at the 177cm location.The pressure wire was connected to the analysis support test bench and all applicable data was correct as designed, and there was no difficulty in connecting the wire.The guidewire was then inserted into the pressure test fixture.The pressure was raised and lowered to confirm that the wire was reading pressure at the time of return.
 
Event or Problem Description
Reportable based on analysis completed 03 april 2019.It was reported that the185cm comet pressure guidewire would not zero.The procedure was completed with another of the same device with no patient issues.However, returned device analysis revealed some slight peeling of the device coating.

Brand Name
COMET
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8492823
Report Number2134265-2019-03465
Device Sequence Number1576069
Product Code DXO
UDI-Device Identifier08714729875758
UDI-Public08714729875758
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K151610
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/06/2020
Device Model Number8900
Device Catalogue Number8900
Device Lot Number0022480008
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2019
Initial Report FDA Received Date04/08/2019
Patient Sequence Number1